Subalgebras of$C$^{*}-algebras

William B. Arveson University of California, Berkeley, Calif, USA

TBD mathscidoc:1701.331373

Acta Mathematica, 123, (1), 141-224, 1969.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 651 downloads ] [ 0 comments ] [ Cited by 351 ]
@inproceedings{william1969subalgebras,
  title={Subalgebras of$C$^{*}-algebras},
  author={William B. Arveson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218540962082},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={141-224},
  year={1969},
}
William B. Arveson. Subalgebras of$C$^{*}-algebras. 1969. Vol. 123. In Acta Mathematica. pp.141-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218540962082.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved